MathSciNet Relay Station
MathSciNet bibliographic data
MR1825933 60F99 (82B31)
Bai, Z. D.; Miao, Baiqi; Tsay, Jhishen Convergence rates of the spectral distributions of large Wigner matrices. Int. Math. J. 1 (2002), no. 1, 65–90.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement